Next Article in Journal
Regular Partial Residuated Lattices and Their Filters
Next Article in Special Issue
On the Extremality of Harmonic Beltrami Coefficients
Previous Article in Journal
State Machines and Hypergroups
Previous Article in Special Issue
On Certain Generalizations of Rational and Irrational Equivariant Functions
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 2430

Article: Hölder Inequalities for a Generalized Subclass of Univalent Functions Involving Borel Distributions
Authors: by Gangadharan Murugusundaramoorthy and Luminiţa-Ioana Cotîrlǎ
Link: https://www.mdpi.com/2227-7390/10/14/2430

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop